# SDR CALA2014063091365

- Difficulty date: June 29, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N855UA
- Make and model: Airbus A319-131
- Aircraft serial: 1737
- Aircraft time: 41,481 hours, 17,084 cycles
- Engine: Iae V2522A5
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Warning System
- Condition: False Indication
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CREW REPORTS WHILE ATTEMPTING NR 1 ENG START RECEIVED ENG 1 START FAULT WITH EGT OVER LIMIT.  CHECKED EXCEEDANCE PAGE & NO OVERTEMP OCCURRED.  CHECKED INLET & EXHAUST, NO DEFECTS NOTED.  APU BLEED SYS INOPERATIVE.
